Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 870291, 8 pages
http://dx.doi.org/10.1155/2013/870291
Research Article

A High-Accuracy Linear Conservative Difference Scheme for Rosenau-RLW Equation

School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China

Received 14 July 2013; Revised 15 September 2013; Accepted 16 September 2013

Academic Editor: Chien-Yu Lu

Copyright © 2013 Jinsong Hu and Yulan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Rosenau, “A quasi-continuous description of a nonlinear transmission line,” Physica Scripta, vol. 34, pp. 827–829, 1986. View at Google Scholar
  2. P. Rosenau, “Dynamics of dense discrete systems,” Progress of Theoretical Physics, vol. 79, pp. 1028–1042, 1988. View at Google Scholar
  3. M. A. Park, “On the Rosenau equation,” Matemática Aplicada e Computacional, vol. 9, no. 2, pp. 145–152, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. H. Peregrine, “Calculations of the development of an unduiar bore,” Journal of Fluid Mechanics, vol. 25, pp. 321–330, 1966. View at Google Scholar
  5. D. J. Kortewag and G. Devries, “On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves,” Philosophical Magazine, vol. 39, pp. 422–443, 1985. View at Google Scholar
  6. S. K. Chung and S. N. Ha, “Finite element Galerkin solutions for the Rosenau equation,” Applicable Analysis, vol. 54, no. 1-2, pp. 39–56, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Zhang, “A finite difference scheme for generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 962–972, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Omrani, F. Abidi, T. Achouri, and N. Khiari, “A new conservative finite difference scheme for the Rosenau equation,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 35–43, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. K. Chung, “Finite difference approximate solutions for the Rosenau equation,” Applicable Analysis, vol. 69, no. 1-2, pp. 149–156, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. K. Chung and A. K. Pani, “Numerical methods for the Rosenau equation,” Applicable Analysis, vol. 77, no. 3-4, pp. 351–369, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. A. V. Manickam, A. K. Pani, and S. K. Chung, “A second-order splitting combined with orthogonal cubic spline collocation method for the Rosenau equation,” Numerical Methods for Partial Differential Equations, vol. 14, no. 6, pp. 695–716, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Hu and K. Zheng, “Two conservative difference schemes for the generalized Rosenau equation,” Boundary Value Problems, vol. 2010, Article ID 543503, 18 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. D. Kim and H. Y. Lee, “The convergence of finite element Galerkin solution for the Roseneau equation,” The Korean Journal of Computational & Applied Mathematics, vol. 5, no. 1, pp. 171–180, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. S. Chang, G. B. Wang, and B. L. Guo, “Conservative scheme for a model of nonlinear dispersive waves and its solitary waves induced by boundary motion,” Journal of Computational Physics, vol. 93, no. 2, pp. 360–375, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Bhardwaj and R. Shankar, “A computational method for regularized long wave equation,” Computers & Mathematics with Applications, vol. 40, no. 12, pp. 1397–1404, 2000, Advances in partial differential equations, III. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. M. Zhang and Q. S. Chang, “A new finite difference method for regularized long wave equation,” Chinese Journal on Numerical Methods and Computer Applications, vol. 23, pp. 58–66, 2000. View at Google Scholar · View at MathSciNet
  17. A. A. Soliman and M. H. Hussien, “Collocation solution for RLW equation with septic spline,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 623–636, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. R. Raslan, “A computational method for the regularized long wave (RLW) equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1101–1118, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Esen and S. Kutluay, “Application of a lumped Galerkin method to the regularized long wave equation,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 833–845, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. I. Ramos, “Explicit finite difference methods for the EW and RLW equations,” Applied Mathematics and Computation, vol. 179, no. 2, pp. 622–638, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Gu and N. Chen, “Least-squares mixed finite element methods for the RLW equations,” Numerical Methods for Partial Differential Equations, vol. 24, no. 3, pp. 749–758, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Siraj-ul-Islam, S. Haq, and A. Ali, “A meshfree method for the numerical solution of the RLW equation,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 997–1012, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Mei and Y. Chen, “Numerical solutions of RLW equation using Galerkin method with extrapolation techniques,” Computer Physics Communications, vol. 183, no. 8, pp. 1609–1616, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J.-M. Zuo, Y.-M. Zhang, T.-D. Zhang, and F. Chang, “A new conservative difference scheme for the general Rosenau-RLW equation,” Boundary Value Problems, vol. 2010, Article ID 516260, 13 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. Pan and L. Zhang, “Numerical simulation for general Rosenau-RLW equation: an average linearized conservative scheme,” Mathematical Problems in Engineering, vol. 2012, Article ID 517818, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. R. C. Mittal and R. K. Jain, “Numerical solution of general Rosenau-RLW equation using quintic B-splines collocation method,” Communications in Numerical Analysis, vol. 2012, Article ID 00129, 16 pages, 2012. View at Google Scholar · View at MathSciNet
  27. X. Pan and L. Zhang, “On the convergence of a conservative numerical scheme for the usual Rosenau-RLW equation,” Applied Mathematical Modelling, vol. 36, no. 8, pp. 3371–3378, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Li and L. Vu-Quoc, “Finite difference calculus invariant structure of a class of algorithms for the nonlinear Klein-Gordon equation,” SIAM Journal on Numerical Analysis, vol. 32, no. 6, pp. 1839–1875, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Z. Fei, V. M. Pérez-García, and L. Vázquez, “Numerical simulation of nonlinear Schrödinger systems: a new conservative scheme,” Applied Mathematics and Computation, vol. 71, no. 2-3, pp. 165–177, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Y. L. Zhou, Applications of Discrete Functional Analysis to the Finite Difference Method, International Academic Publishers, Beijing, China, 1990. View at MathSciNet